B Fruitfull

Acid Reflux causes and Treatment

Turmeric Can Be Dangerous When Interacting With These Remedies

Turmeric Can Be Dangerous When Interacting With These Remedies


Turmeric is a delicious cooking seasoning
and an excellent and powerful natural remedy. We always talk about the benefits of turmeric
here on the channel. However, there are some dangerous interactions
with this seasoning and some remedies. Pay attention to this list so you don’t mess
with your treatment! These interactions can increase, reduce or
cancel the effects of these remedies, sometimes even causing an opposite effect. The curious thing is that most of the elements
that make turmeric so good, are the same ones that can make it harmful, when combined with: Antihistamines
Those who take antiallergics can get in trouble if they’re also consuming turmeric. The interaction between both can in fact,
cause allergic reactions, causing episodes of urticaria or skin eruption or even shortness
of breath and anaphylaxis. Anticoagulants
Turmeric has antithrombotic properties, which means it can reduce blood clots. This becomes dangerous if you already ingest
remedies to dilute the blood. Using this seasoning along with anticoagulants
can, in fact, strengthen its effects, increasing the risk of internal bleeding. Anticoagulants remedies include warfarin,
clopidogrel and aspirin. Are you enjoying this topic? Go ahead, leave a like, and if you want, share
this with your friends. It helps the channel a lot. Diabetes Medicine
Turmeric can naturally reduce sugar levels in our blood, but when taking along with diabetes
remedies, can cause a sudden drop in blood sugar levels, leading to hypoglycemia. This can result in several side effects like
anxiety, delirium, shivers, blurred vision and reduced cognitive function. Antacids
Turmeric relieves irritable bowel syndrome, naturally normalizing the stomach’s acid. But when mixed with drugs used to treat the
gastroesophageal reflux, like cimetidine, famotidine, ranitidine and omeprazole it can
cause some reactions. Taking it along with these remedies, it can
lead to an increase of stomach acid production in our bodies, causing nausea, disturbances,
stomachaches and esophagus damage. Turmeric can sometimes have negative effects
over your body regardless of remedies, since some people are intolerant to this seasoning. Its side effects can be: skin eruptions, shortness
of breath or in worst case, anaphylactic shock after ingesting. Who would think that turmeric, considered
such a healthy seasoning, could have this negative side? If you’re consuming it for the first time,
then take just a small sample as a test. If you’re taking remedies, consult your doctor
before ingesting turmeric to find out if there is any interaction between the active prescribed
ingredient and the seasoning.

36 Replies to “Turmeric Can Be Dangerous When Interacting With These Remedies”

  • We indian people use every day in our food turmeric is antiseptic so very good for health I don’t think so it’s dangerous for body

  • Thanks very much for this information i start taking pil for histamina , everymornig take tumeric with peper with my breakfast, i will stop with tumeric for a while👍🏼

  • Be careful when drinking water if you have arthritis. It can fall out of your hands, spill on the floor, and cause you to trip or break a bone. Please consult your doctor before drinking water!

  • Wouldn't these negative reactions really take a lot of turmeric? I've been studying natural health for over 20 years and everything I've studied on turmeric says that it would take a very high dose to even get close to these reactions. I do understand why you must say this though without stating how much bc you must protect yourself, just as disclaimer statements. I understand that totally although it sucks bc of our government and today's sue happy world we live in.

  • Great tips! I am taking warfarin, I'll have to be extra careful when using this spice. Is it safe to use curry when I'm on blood thinners?

  • I definitely needed this timely and serious warning as I recently bought turmeric and must take antihistamine until a natural remedy is working. I've been taking black oil seed the past week but not yet experiencing relief from skin allergy. Any bright ideas are welcome!

  • I started using Tumeric after buying Golden Milk from amazon, now I mix it myself. Tumeric + powdered Ginger, I add to Glucerna (I am type 1 diabetic insulin dependent) with pepper, Ginger root & Garlic through Garlic squeezer, when I have I use Hot Sauce! It's been good to me!👍😈😘

  • Stop taking all the chemicals that cause many problems in your body long term, and instead eat a natural and healthy diet including spices such as Turmeric !!!

  • Turmeric is not dangerous, drugs are. Turmeric has at least 16 known and well-researched mechanisms of anticancer actions. Every naturopath is trained in pharmacology and knows which herb to dispense with which medication. My patients have never had any problems. If anyone wants to "cut corners" and buy any herb/s or supplements over the counter, from a supermarket or online while taking medications or not, he/she puts her health sometimes at risk.

  • Silly humans….

    It is not the turmeric that is problematic…..

    Its the pharma that is poisonous…..

    Pharmaceuticals are toxins that may have a good side effect….at best.

    Silly, silly humans…..

    Go learn natural law….
    Heres a link…

    https://youtu.be/ASUHN3gNxWo

  • I suppose they need to get their own back , I mean the different medicines/chemicals are plant derived . Goodness it would be the end o the world if people actually found out that natural medicines are good for them so lets use and confuse with scare tactics , why don't they mention how much would cause a side effect ? Interesting !!!

  • just make sure 2 hours windows in between and you be fine and stop taking all the drugs your "doctor" said are good for you. coz theyre not.

  • A bunch of crap. Turmeric has a negative side? No its the pharmaceuticals not the turmeric. I had Non cancerous lymohoid hyperplasia. Doctors had nothing to help me. Started taking giner and turmeric daily and all my swollen lymph nodes resolved. Im dont with conventional medicine.

  • I find it always interesting that we are told to go natural and organic, which we should…but then we are told to make sure a doctor approves of whatever natural substances we are taking when the majority of them would rather give us what is a chemical, addicting and dangerous. The majority of doctors, especially those in the USA know absolutely nothing about nutrition and even less about natural herbs. So why in the world should we go to them for any thing that is not broken and needs to be reset? I don't trust them and I never go to them! If you take care of your temple yourself, like you should…you will never have to visit one of their temples. Aretha said it best! "Don't give me no doctor to fill me up with all those pills". My doctor is good nutrition, exercise, trusting in The Most High, following His laws, statutes, and commandments…first, and doing unto others as I would have them do unto me. That is the recipe I follow and it works just fine…thank you very much! Keep your doctors!

Leave a Reply

Your email address will not be published. Required fields are marked *